# SDR AALA202209150593

- Difficulty date: September 14, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N309PC
- Make and model: Boeing 737
- Aircraft serial: 31258
- Aircraft time: 16,210 hours, 6,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY, R1 DOOR, EXIT LIGHT COVER MISSING. REPLACED FORWARD GALLEY EMERGENCY EXIT LIGHT ASSEMBLY PER AMM 33-51-01.
